A 38-year-old female asked:
I have a fullness feeling in my intestine with feeling of needing to vomit, can i take mephigastril and motilium?
1 doctor answer • 2 doctors weighed in
Pathology 49 years experience
Need to examine: It is not feasible to provide a meaningful opinion without additional history, physical examination and may be some tests. The medications you mentioned may make matters worse. It would be prudent to see your doctor.
Wish you good health!
37 viewsReviewed Oct 09, 2020
Last updated Oct 9, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.